King's College London

Research portal

Quantum cohomology of the odd symplectic Grassmannian of lines

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)188-215
Number of pages28
JournalJournal of Algebra
Published1 Feb 2013

King's Authors


Odd symplectic Grassmannians are a generalization of symplectic Grassmannians to odd-dimensional spaces. Here we compute the classical and quantum cohomology of the odd symplectic Grassmannian of lines. Although these varieties are not homogeneous, we obtain Pieri and Giambelli formulas, that are very similar to the symplectic case. We notice that their quantum cohomology is semisimple, which enables us to check Dubrovin's conjecture for this case.

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454